MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX CVS 60CT MG/DL 2X30CT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4) meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-055: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.Note: manufacturer contacted customer in a follow-up call on 10-dec-2025 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer called concerned with test results from results obtained of 171, 159 and 148 mg/dl.The customer stated his expected blood glucose test result ranges are 80 mg/dl fasting am and 130 mg/dl fasting pm.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was not performed by the customer.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 01/30/2027 and per the customer the open vial date is 3 weeks ago.The meter memory was reviewed for previous test result history: result 1: 171mg/dl , date: (b)(6) 2025, time: 1:38pm fasting pm , result 2: 159mg/dl, date: (b)(6) 2025, time: 1:35pm fasting pm, result 3: 128mg/dl, date: (b)(6) 2025, time: 9:46am fasting am, result 4: 122mg/dl , date: (b)(6) 2025 , time: 9:45am fasting am, result 5: 148 mg/dl, date: (b)(6) 2025, time: 9:58am fasting am.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key23908981
Report Number1000113657-2025-00480
Device Sequence Number13267887
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270130(10)ZD6138S
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX CVS 60CT MG/DL 2X30CT
Device Lot NumberZD6138S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Distributor Facility Aware Date12/04/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown